# SDR DLL14991595

- Difficulty date: July 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1739D
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1237
- System (JASC): 3350 · Emergency Lighting
- Part: Power Pack
- Condition: Inoperative
- Location: Cabin
- Component: 5165741
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON L/O CK, FOUND 1ST CLASS EMERGENCY LIGHTS INOP.  REPLACED POWER PACK, OPS CKS OK.
